Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does using Primolut due to irregular periods make me gain weight ?

Hi, I have irregular periods since the beginning..I was around 56 Kg when I was 16 and 70 Kg at 23..Im now 92Kg at the age of 26..Im doing everything to lose weight but i think most of the weight problem is due to irregular periods (3-9 months). I had used Microgynon in the past and I did put on weight but that was without diet & exercise. Since I have stopped using Microgynon, I gained 22Kg in 2 yrs...I have been advised to use Primolut every 3 months just to release the period. can u please advise whether I wil put on weight with Primolut? Or should I start Microgynon instead? Thanks
Asked On : Thu, 4 Aug 2011
Answers:  1 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
welcome to health care magic
please try to visit best physician near you ,,,first of all it is due to hormonal imbalance ,,have you done test for tsh,t3,t4,whole thyroid ,,i think you are following wrong line of treatment....
take care
mail me at
Answered: Thu, 4 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor